MAUDE Adverse Event Report: ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Lower Back & Hip
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, a spontaneous report from the united states was received via telephone regarding a male consumer (age not provided) who was using thermacare lower back and hip 8hr l/xl heat wraps from a 2-pack box.Medical history and concomitant products were not provided.On an unspecified date, the consumer started using thermacare lower back and hip 8hr l/xl heat wraps applied topically for an unspecified indication.On an unspecified date, after using the heat wrap, one of the wraps was too hot and the other did not have enough heat.The consumer had no further complaints and declined to provide further information.
 
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, no batch number or return sample was available for evaluation.Without a batch reference number or return sample, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass wrap/patch/pad too hot.This is a complaint of the wrap being too hot: the product effect may vary with each individual.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure packaged product quality.

Brand Name
THERMACARE LOWER BACK & HIP 8HR L/XL
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key14014338
Report Number3007593958-2022-00020
Device Sequence Number11914606
Product Code IMD
UDI-Device Identifier00305733010037
UDI-Public00305733010037
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Lower Back & Hip
Device Lot NumberGLD179-201021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale